| Model Number |
1960-50-300 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address pain in knee.Bone scans/x rays indicated signs of loosening.Surgeon pulled old implants and revised to a new construct.Loosening was reported at tibial and femoral component at bone to cement and cement to implant interface.An unknown bone cement was used.No surgical delay reported.Doi: (b)(6) 2014, dor: (b)(6) 2021, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: g1.